# SDR SWAA982654

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL IN CABIN WITH APU AIR ON.  EXAMINED A/C PACK BAY, KEEL BEAM AREA AND A/C DISTRIBUTION BAY, NO FUEL LEAK NOTED.  NO FUEL FOUND AT APU FUEL LINE SHROUD DRAIN.  REMOVED AND REPLACED LT AND RT WATER SEPARATOR BAGS PER MM.  RAN APU FOR 30 MINS, NO FUEL SMELL FOUND.  OPS CHECK AND LEAK CHECK GOOD.
